# SDR VNAA9812015

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700911
- Condition: Failed
- Location: E & E Compt
- Part time: 88,100 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A RED O2 FAIL WARNING MESSAGE ILLUMINATED DURING THE FLIGHT.  THE AIRCRAFT RETURNED TO DCA.  OUTSTATION MAINTENANCE INSPECTED THE OXYGEN SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 12-19-01.  THE AIRCRAFT WAS RETURNED TO SERVICE. LATER THAT DAY, THE WARNING MESSAGE OCCURRED AGAIN.  MAINTENANCE INSPECTED AND REPLACED THE AIR DATA COMPUTER, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-11-01.  OPERATIONAL CHECKS, INCLUDING A FLIGHT CHECK WERE COMPLETED.  THE RESULTS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
